National Changhua University of Education Institutional Repository : Item 987654321/15001
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6507/11669
造访人次 : 30027730      在线人数 : 595
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/15001

题名: SPECTRALLY BOUNDED φ–DERIVATIONS ON BANACH ALGEBRAS
作者: Lee, Tsiu-Kwen;Liu, Cheng-Kai
贡献者: 數學系
日期: 2005
上传时间: 2013-01-07T01:43:30Z
出版者: American Mathematical Society
摘要: Applying the density theorem on algebras with -derivations, we show that if a -derivation of a unital Banach algebra is spectrally bounded, then . Also, if and only if , where denotes the spectral radius of .
關聯: Proceeding of the American Mathematical Society, 133(5): 1427-1435
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML613检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈